# SDR SWAA2022020150524

- Difficulty date: October 2, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 48,844 hours, 28,517 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER FRONT SPAR UPPER SLIDING SEAL IS CRACKED AT CORNER PLATES. / REMOVED AND REPLACED RH STAB FRONT SPAR UPPER SLIDING SEAL IAW B737 AMM 53-31-400-802 AND AMM 53-31-31-000-802 ATAG: A29773
